A stability condition for certain bilinear systems

Update item information
Publication Type Journal Article
School or College College of Engineering
Department Electrical & Computer Engineering
Creator Mathews, V. John
Other Author Lee, Junghsi
Title A stability condition for certain bilinear systems
Date 1994
Description Abstract-This correspondence derives a simple sufficient condition for the output of a discrete-time, time-invariant bilinear system to be bounded whenever the input signal to the system is bounded by a finite constant.
Type Text
Publisher Institute of Electrical and Electronics Engineers (IEEE)
Volume 42
Issue 09-Jul
First Page 1871
Last Page 1873
Language eng
Bibliographic Citation Lee, J., & Mathews, V. J. (1994). A stability condition for certain bilinear systems. IEEE Transactions on Signal Processing, 42(7-9), 1871-3. July.
Rights Management (c) 1994 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Format Medium application/pdf
Format Extent 1,401,130 bytes
Identifier ir-main,15082
ARK ark:/87278/s6w09q6c
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2021-05-06
ID 704014
Reference URL https://collections.lib.utah.edu/ark:/87278/s6w09q6c
Back to Search Results